# SDR C2XA07SH071

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 19,722 hours, 18,388 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: 14571556007
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK PANEL 191 BONDING PLATES HAVE CORROSION.  MX REMOVED AND REPLACED CORRODED BONDING PLATES ON PANEL 191 IAW EC 5750-01315 REV D.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
